# SDR CA160126005

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DID NOT PRESSURIZE AFTER TAKE-OFF, NR 1 BLEED HOT CAUTION ILLUMINTATED. MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER, NR 1 PFCSOV & NR 1 NPSOV. ENGINE RUNS CARRIED OUT, PRESSURIZATION SUCCESSFUL. AIRCRAFT SEVICEABLE.
